# SDR DALA2017032702447

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 74,619 hours, 29,789 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT HAS ONE DELAMINATED DENT LOCATED AT OSS 407, SEVEN INCHES FROM THE AFT EDGE.  REPAIRED THE SLAT IAW SRM 51-70-10.
